Do lexapro side effects go away

Common Questions and Answers about Do lexapro side effects go away

lexapro

Avatar n tn So I am hoping I don't have any anxiety or nervousness side effects. If I do, I'll just try to hang in there until they go away. Thanks for the info on your experience. BTW, have you thought about taking it at night? Wonder is that will help with the sleepiness. I haven't experienced that yet but if I do, I will start taking mine at night instead of the morning.
Avatar f tn I've taken a few different AD's thru the years (at different times for each), and some were a breeze to start, others had some pretty awful side effects. The good news is...those side effects started improving for me usually by the 2nd week, and once they started getting better, they went away pretty quickly. Hang in there...keep the line of communication open with your doc and of course, we're here for you too!
Avatar m tn Still having trouble sleeping, eating, I don't know if I'm going to get through this. Does it ever go away? Where can I go? Who knows anything? The drug company won't comment, they don't have any substantive contact information anywhere. If only somebody could help me. Thank you.
Avatar n tn YOu are very sensitive to the agitating effect so you might want to ask your doctor to switch. If not, ask him re klonopin to be used judciously to cut down that effect.
Avatar n tn I would think that if the side effects were going to go away they would have by now at the 9 week mark? Is that correct or should I allow even more time? My psychiatrist has advised me to cut back to 5 mg but will that even do me any good? My therapy is going well and my attitude is better but these side effects will not lift. I have given it my all and feel as if I need to stop them but am afraid of a relapse. What do you think. Can they still be causing side effect 9 weeks in?
Avatar f tn I don't know but you should consult your pharmacist to find how long Lex takes to get max effect, and see if your dosage needs to be corrected. Perhaps you should take it at a different time of day. Lots of side effects go away with time. Your unmotivation sounds like depression, so you could also try that community. Can you paste your previous comments to this thread? Otherwise no one will look around to read them.
Avatar m tn Keep in mind that the older we get often the more difficult these meds are, and the recommended doses tend to go down. What I would do is make your decision quickly rather than wait a whole long time, as these meds are not easy to stop taking and get harder the longer you're on them. The general rule is 4-6 weeks for them to start working, though the side effects, unfortunately, start right away.
Avatar f tn I would, unless you've tried it by now, give it a shot. Also if your still having these probs, after 5 days thats kinda a long time to still be having those probs, you might want to try something else. Ive had similar experiences with anti depressants makin things worse, actually alot of people have. Paxil worked great didnt make me nervous or anything, however the side effect of fatigue and sleepyness were too much so i had to stop.
Avatar n tn It takes a while for the side effects to go away. As your body adjusts the tiredness will fade. Contact your doctor on the headaches since starting cymbalta tho. Could be a problem side effect.
Avatar n tn For the last two weeks I have been taking Lexapro because of the sexual side effects of Prozac and I
Avatar n tn The neurologist had no idea what was going on. The side effects did not go away. The first 2 months were hell! A rollercoaster of sensations, emotions and thoughts would come and go out of nowhere and last different amounts of time from hours to days. It was truly exhausting. By the 3rd month I was broken. I cried off and on for no reason for an entire month. I do not usually cry so this was very strange. By the 4th month I was somewhat better and the crying had dramatically slowed.
404138 tn?1308945256 So sadly, I switched again. But lexapro is newer and is supposed to be great. Really I had no side effects. I did switch from zoloft to lexapro so maybe that is why, I already had zoloft still in me, but it is supposed to be an easily tolerated drug when it comes to side effects. It may take a little time to kick in, but it is all worth it. Good luck and keep us posted!!!
Avatar n tn The neurologist had no idea what was going on. The side effects did not go away. The first 2 months were hell! A rollercoaster of sensations, emotions and thoughts would come and go out of nowhere and last different amounts of time from hours to days. It was truly exhausting. By the 3rd month I was broken. I cried off and on for no reason for an entire month. I do not usually cry so this was very strange. By the 4th month I was somewhat better and the crying had dramatically slowed.
Avatar n tn The neurologist had no idea what was going on. The side effects did not go away. The first 2 months were hell! A rollercoaster of sensations, emotions and thoughts would come and go out of nowhere and last different amounts of time from hours to days. It was truly exhausting. By the 3rd month I was broken. I cried off and on for no reason for an entire month. I do not usually cry so this was very strange. By the 4th month I was somewhat better and the crying had dramatically slowed.
Avatar n tn The neurologist had no idea what was going on. The side effects did not go away. The first 2 months were hell! A rollercoaster of sensations, emotions and thoughts would come and go out of nowhere and last different amounts of time from hours to days. It was truly exhausting. By the 3rd month I was broken. I cried off and on for no reason for an entire month. I do not usually cry so this was very strange. By the 4th month I was somewhat better and the crying had dramatically slowed.
Avatar n tn The neurologist had no idea what was going on. The side effects did not go away. The first 2 months were hell! A rollercoaster of sensations, emotions and thoughts would come and go out of nowhere and last different amounts of time from hours to days. It was truly exhausting. By the 3rd month I was broken. I cried off and on for no reason for an entire month. I do not usually cry so this was very strange. By the 4th month I was somewhat better and the crying had dramatically slowed.
Avatar n tn The neurologist had no idea what was going on. The side effects did not go away. The first 2 months were hell! A rollercoaster of sensations, emotions and thoughts would come and go out of nowhere and last different amounts of time from hours to days. It was truly exhausting. By the 3rd month I was broken. I cried off and on for no reason for an entire month. I do not usually cry so this was very strange. By the 4th month I was somewhat better and the crying had dramatically slowed.
Avatar f tn I stopped taking Lexapro immediately after finding out I was pregnant with my second child. Now aside from drowsiness, which I mostly attribute to the pregnancy, I experienced manageable headaches that slowly disappeared after a month or two.
Avatar f tn Do the side effects of Lexapro (specifically headaches) usually lessen with length of time used? I've only been on it less than a week, but have had headaches all day every day all day since I started them. OTC Tylenol or Ibuprofen don't do anything in terms of relief.
Avatar n tn If you go to the Lexapro website, you can read more about the drug and it's side effects. Some of these drugs can also take up to about 6 weeks to actually take effect. Hang in there, it should start to help. If you still are having terrible anxiety problems, talk to your dr. about Xanex. I did that for a few weeks and it really helped with that. I hope you start feeling better soon, and I hope that you have a good support system at home, these type of diseases can really run you down.
Avatar n tn I took Levoxyl for 1 month and suddenly the side effects of extremet faituge, insomnia, shortness of breadth, swelling of both legs and abdomen started to appear. I stopped taking Levoxyl for six weeks now. The side effects of swelling of legs, insomnia and abdomen are still here. How long will the side effect last ? What was your experience ? Thank you so much. Ann P.S.
Avatar m tn SSRIs like Lexapro can affect us all in different ways in my opinion. Had you been feeling this the entire time, or just recently? Could there be other factors that are making your feel tired? I know that some days (or even some weeks) can be really challenging depending what is going on in my life.
Avatar m tn It made me pretty weird, too, at times, but as far as antidepressants go wasn't too bad for side effects. Just didn't work well enough for me. We're all different, and your experience will be yours and yours alone, so give it some time and see what happens.
1275577 tn?1273236814 Remember though, every meds has side affects but some of the side affects (if you experience any at all, not everyone does) usually go away. Look on the positive side, think positive thoughts. lexepro works well for anxiety.
709686 tn?1277435759 I have terrible constipation, lower abdominal pain, my chest gets really tight and I experience severe muscle cramps in my neck, shoulder and back. When I called my doctor he told me these were not common side effects of Lexapro and to continue taking the med. When I asked him if these will go away he said he could not be sure. I became very angry with him. Oh well....guess I will discontinue the Lexapro and try Zoloft.